# SDR HNAA2013070500390

- Difficulty date: July 5, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 42,968 hours, 46,585 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

UNABLE TO GET NR 1 PROP RPM BELOW 927.  ADJUSTED NR 1 PCU SPEED TRIM SCREW IAW MM 61-22-00.  PROP SPEED AT 911 RPM.  OK FOR SERVICE.
